# SDR SWAA2023052541345

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM INTERCOSTAL LOCATED BETWEEN STA 285.62 TO STA 294.5 AND WL208.1 AND LBL 12 AT FWD GALLEY AREA 2023-282625<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30; S/N:A22046819; DUE DATE: 22/JUN/23;[02] REPLACED FLOOR BEAM INTERCOSTAL LOCATED BETWEEN STA 285.62 TO STA 294.5 AND WL208.1 AND LBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG # 141A5600 REV: N. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] CORRECTED STEP 2   REPLACED FLOOR BEAM INTERCOSTAL LOCATED BETWEEN STA 277 TO STA 294.5 AND WL208.1 AND LBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG # 141A5600 REV: N. SEE INDIVIDUAL SIGNS-OFF BELOW;[04] REPLACED FLOOR BEAM INTERCOSTAL LOCATED BETWEEN STA 277 TO STA 294.5 AND WL208.1 AND LBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG # 141A5600 REV: N.  SEE INDIVIDUAL SIGNS-OFF BELOW AS RII
